MathSciNet Relay Station
MathSciNet bibliographic data
MR1155279 (93c:11077) 11N37 (11K65 11L20)
Elliott, P. D. T. A. Additive functions on shifted primes. Bull. Amer. Math. Soc. (N.S.) 27 (1992), no. 2, 273–278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement